# SDR DXTA2025102905488

- Difficulty date: October 28, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0275
- Aircraft time: 5,369 hours, 3,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 64300281
- Part serial: D2510378
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TESTING EMER LIGHTS IN ARMED IT TOOK TWO CHARGES TO PASS THE TEST. QRH WAS RAN. CORRECTIVE ACTION: REPLACED BATTERY PACK. OPS CHECK GOOD. IAW AMM 33-50-06
